# SDR UALA2011100305327

- Difficulty date: October 2, 2011
- Submitted: October 6, 2011
- Operation: Air carrier
- Aircraft: N578UA
- Make and model: Boeing 757222
- Aircraft serial: 26694
- Aircraft time: 61,841 hours, 21,749 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 DOOR SLIDE CASE HITS DOOR FRAME WHEN CLOSING DOOR.  ADJUSTED DOOR SLIDE COVER PER AMM.
